VOL. 169 · NO. 17 | 15 November 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (17), (15 November 2020)
No abstract available
Articles
Thomas J. Haines, Timo Richarz
Duke Math. J. 169 (17), 3223-3260, (15 November 2020) DOI: 10.1215/00127094-2020-0025
KEYWORDS: affine Grassmannians, Schubert varieties, intersection cohomology, local models of Shimura varieties, 14M15, 14G35
Sebastián Hurtado, Alejandro Kocsard, Federico Rodríguez-Hertz
Duke Math. J. 169 (17), 3261-3290, (15 November 2020) DOI: 10.1215/00127094-2020-0028
KEYWORDS: group actions on manifolds, surface dynamics, transformation groups, 37A05, ‎37B05‎
Jonathan Bennett, Neal Bez, Stefan Buschenhenke, Michael G. Cowling, Taryn C. Flock
Duke Math. J. 169 (17), 3291-3338, (15 November 2020) DOI: 10.1215/00127094-2020-0027
KEYWORDS: multilinear inequalities, Radon-like transforms, near-extremizers, 42B37, 44A12, 52A40
N. Barashkov, M. Gubinelli
Duke Math. J. 169 (17), 3339-3415, (15 November 2020) DOI: 10.1215/00127094-2020-0029
KEYWORDS: Euclidean quantum field theory, renormalization group, Paracontrolled calculus, Γ-convergence, 81T08, 93E20
Backmatter
Duke Math. J. 169 (17), (15 November 2020)
No abstract available
Back to Top